# SDR ASOA01179

- Difficulty date: September 20, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120273
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: 12019230003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, CORROSION WAS FOUND ON THE SKIN AT FRAMES 22 AND 23, BETWEEN STRINGERS 20 LEFT AND 20 RIGHT.  MAINTENANCE REPAIRED AIRCRAFT IAW ASA EO120-53-0167.  THIS EO STATES REPAIR SPECIFICATIONS FOR FRAME 22 AND 23 SKIN CORROSION REPAIR ON AIRCRAFT N501AS.  (M)
